# SDR AWXA960245

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Indicator
- Part number: WL101EED3
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,173 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 52 - PHX-SJD - AIR TURNBACK, NR 1 ENGINE N1 INDICATOR INOP DIGITAL AND ANALOG.  REPLACED N1 INDICATOR.  (M)
